Maine, 2014

Winter Weather in Maine, January 11, 2014

January 11, 2014 · NWS CAR · 15 events in 15 counties and zones

Intensifying low pressure tracking well west of Maine during the 11th drew warmer air north across the region. the low level cold air was slow to erode resulting in freezing rain.

Where it happened

Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
15

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CAR wrote it up.

Intensifying low pressure tracking well west of Maine during the 11th drew warmer air north across the region. However...the low level cold air was slow to erode resulting in freezing rain. The freezing rain did gradually change to rain...from south to north...through the morning and afternoon hours of the 11th. Ice accumulations along the Downeast coast generally were .10 of an inch or less...with .10 to .25 of an inch across interior Downeast and central portions of the region. Ice accumulations across northern areas generally ranged from .20 to .30 of an inch...with local totals up to .40 of an inch. |Although ice accumulations remained below warning levels...the ice produced very hazardous driving conditions through the morning into the afternoon hours. Even after temperatures warmed above freezing...the recent cold temperatures kept ground surfaces below freezing allowing ice to continue to accumulate. Hundreds of accidents occurred across the region. Portions of I-95 were closed for a time along with other roads. A passenger jet slid off the taxiway at Bangor International Airport while turning to approach a gate when the nose wheel lost traction. No injuries occurred on the plane.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before the first event at Jan 11, 5:14 AM EST, 2 hours 16 minutes earlier.

Area forecast discussion, Jan 11, 5:14 AM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
514 AM EST SAT JAN 11 2014

.SYNOPSIS...
LOW PRESSURE WILL TRACK WEST OF THE REGION TODAY THROUGH
TONIGHT...DRAWING A COLD FRONT ACROSS THE REGION LATER TONIGHT
THROUGH EARLY SUNDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
INTENSIFYING LOW PRESSURE WILL TRACK FROM THE GREAT LAKES REGION
TO WESTERN QUEBEC PROVINCE TODAY. WARMER AIR WILL BE DRAWN NORTH
ACROSS THE FORECAST AREA TODAY ALONG WITH INCREASING PRECIPITATION
CHANCES. A LIGHT WINTRY MIX WILL OCCUR ACROSS THE REGION THIS
MORNING INTO EARLY AFTERNOON. LITTLE SNOW OR SLEET ACCUMULATION IS
EXPECTED. ICE ACCUMULATIONS ARE EXPECTED TO BE AROUND A TENTH OF
AN INCH OR LESS. FREEZING RAIN ADVISORIES ARE CURRENTLY IN EFFECT
FOR THE ENTIRE FORECAST AREA. PRECIPITATION WILL THEN TRANSITION
TO ALL RAIN...FROM SOUTH TO NORTH...ACROSS THE ENTIRE FORECAST
AREA THROUGH THE LATE MORNING AND EARLY AFTERNOON HOURS. EXPECT
PRECIPITATION TO BE IN THE FORM OF RAIN ACROSS THE ENTIRE FORECAST
AREA BY EARLY TO MID AFTERNOON...WITH RAIN CHANCES THEN INCREASING
THROUGH THE REMAINDER OF THE AFTERNOON. A COLD FRONT WILL BEGIN TO
CROSS THE FORECAST AREA LATER TONIGHT. RAIN WILL OCCUR ACROSS THE
ENTIRE FORECAST AREA IN ADVANCE OF THE COLD FRONT TONIGHT. RIVERS
WILL HAVE TO BE MONITORED FOR POSSIBLE ICE MOVEMENT AND ICE JAMS
STARTING TONIGHT DUE TO THE RAIN AND MELTING SNOW. A FLOOD WATCH
REMAINS IN EFFECT ACROSS THE ENTIRE REGION FROM TONIGHT INTO
MONDAY MORNING. TOTAL RAINFALL IS EXPECTED TO RANGE FROM 1 TO 2
INCHES ALONG WITH THE MELTING SNOW. A STRONG LOW LEVEL JET WILL
ALSO CROSS THE REGION IN ADVANCE OF THE COLD FRONT. HIGH WIND
WARNINGS HAVE BEEN ISSUED FOR DOWNEAST AREAS FROM THIS AFTERNOON
THROUGH EARLY SUNDAY MORNING. WINDS GUSTS OF 45 TO 55 MPH ARE
EXPECTED...WITH STRONGEST WINDS GENERALLY NEAR THE COAST AND
ACROSS HIGHER TERRAIN AREAS. THE STEADIER RAIN WILL BEGIN TO MOVE
EAST OF THE REGION LATER TONIGHT. HIGH TEMPERATURES TODAY WILL
RANGE FROM AROUND 40 TO THE LOWER 40S NORTH...TO THE MID TO UPPER
40S DOWNEAST. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE MID TO
UPPER 30S NORTH...TO THE UPPER 30S TO AROUND 40 DOWNEAST.
&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
LOW PRESSURE WILL PASS TO THE NORTH OF THE STATE SUNDAY MORNING
THEN INTENSITY AS IT MOVES OFF TO THE NORTHEAST. EXPECT STRONG
NORTHWEST FLOW BEHIND THIS SYSTEM AS IT INTERACTS WITH A STRONG
RIDGE TO THE WEST. THE RIDGE TO THE WEST WILL CONTINUE MOVING EAST
AND CREST OVER THE STATE MONDAY MORNING. WILL BLEND THE NAM ...GFS
...SREF AND ECMWF FOR POP AND QPF GRIDS. FOR WINDS HAVE BLENDED
THE NAM12 AND MOSG25. HAVE USED THE SUPPER BLEND FOR TEMPERATURE
GRIDS BASED ON VERIFICATION.
&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A COLD FRONT WILL APPROACH FROM THE WEST MONDAY NIGHT AND MOVE
ACROSS THE REGION TUESDAY. WEAK LOW PRESSURE WILL APPROACH FROM
THE WEST TUESDAY NIGHT AND MOVE ACROSS NORTHERN MAINE WEDNESDAY.
HIGH PRESSURE WILL THEN BUILD ACROSS THE REGION EARLY THURSDAY.
HAVE USED THE SUPPER BLEND TO INITIALIZE ALL GRIDS. WILL ADJUST
THE POP GRIDS TUESDAY. HAVE ALSO ADJUSTED THE WIND GUST GRIDS.
&&

.AVIATION /10Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: CONDITIONS ARE EXPECTED TO RANGE FROM MVFR TO LIFR
LEVELS ACROSS THE REGION TODAY INTO TONIGHT. LOW LEVEL WIND SHEAR
WILL ALSO BE A CONCERN LATER THIS AFTERNOON INTO EARLY SUNDAY
MORNING...PARTICULARLY ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE
FORECAST AREA.

SHORT TERM: EXPECT VFR CONDITIONS SUNDAY AND MONDAY. IFR
CONDITIONS EXPECTED TUESDAY AND MVFR CONDITIONS WEDNESDAY.
&&

.MARINE...
NEAR TERM: WINDS WILL INCREASE TODAY WITH A GALE WARNING
REMAINING IN EFFECT THIS AFTERNOON THROUGH TONIGHT. VISIBILITIES
WILL BE REDUCED IN RAIN TODAY THROUGH TONIGHT.

SHORT TERM: WILL BLEND THE NAM12 AND GFS40 FOR SUSTAINED WINDS
AND USE 125 PERCENT OF SUSTAINED WINDS FOR GUSTS. FOR WAVES:
EXPECT FETCH EXTENDING FROM THE GULF OF MAINE WELL TO THE
SOUTHEAST TO BE IN PLACE BY SUNDAY MORNING. BASED ON WNA SPECTRAL
EXPECT SEAS TO BUILD 15+ FEET/9-10 SECONDS. DUE TO THE LENGTH AND
MAGNITUDE OF FETCH WOULD EXPECT THIS WAVE SYSTEM TO REMAIN PRIMARY
WAVE SYSTEM AND STAY ABOVE 5 FEET INTO THE 14TH.
&&

.HYDROLOGY...
A FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE FORECAST AREA
TONIGHT INTO MONDAY MORNING DUE TO THE POTENTIAL FOR ICE JAM
FLOODING. RIVERS ARE EXPECTED TO RISE OVER THE WEEKEND DUE TO THE
COMBINATION OF RAINFALL AND SNOWMELT FROM MILD TEMPERATURES.
WATERWAYS ARE ALREADY RUNNING HIGH AND THE ADDITIONAL RUNOFF COULD
RESULT IN BREAK UP OF ICE COVER AND ICE JAMS. CENTRAL AND SOUTHERN
RIVERS HAVE THE BEST CHANCES OF SEEING ANY ISSUES FROM ICE SINCE THE
ICE IS THINNER THERE. WE HAVE ALREADY SEEN EVIDENCE OF ICE
MOVEMENT AT RIVER GAGES ALONG THE PISCATAQUIS AND PENOBSCOT
RIVERS AS WELL AS THE MATTAWAMKEAG. THE SNOWPACK IS ALSO LESS IN
THESE BASINS MEANING LESS RAIN WILL BE ABSORBED AND MORE WILL
BECOME PURE RUNOFF. THIS IS ALSO WHERE THE HIGHEST RAINFALL TOTALS
ARE EXPECTED TO OCCUR. FURTHER NORTH...THE RIVER ICE IS THICKER
AND BETTER ESTABLISHED AND THE SNOWPACK DEEPER ALLOWING MORE OF
THE RAIN TO BE ABSORBED. REGARDLESS...WHILE ANY ICE JAMS ARE
EXPECTED TO BE ISOLATED IN NATURE ALL WATERWAYS WILL HAVE TO BE
CLOSELY MONITORED THROUGH THE WEEKEND AS TEMPERATURES WILL REMAIN
MILD AND ABOVE FREEZING EVEN AT NIGHT.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
     MEZ001>006-010-011-015>017-029>032.
     FREEZING RAIN ADVISORY FROM 9 AM THIS MORNING TO 3 PM EST THIS
     AFTERNOON FOR MEZ001>004.
     FREEZING RAIN ADVISORY FROM 7 AM THIS MORNING TO NOON EST
     TODAY FOR MEZ005-006-010-011-031.
     HIGH WIND WARNING FROM 1 PM THIS AFTERNOON TO 4 AM EST SUNDAY
     FOR MEZ015>017-029-030.
     FREEZING RAIN ADVISORY FROM 7 AM TO 11 AM EST THIS MORNING FOR
     MEZ015>017-029-030-032.
MARINE...GALE WARNING FROM NOON TODAY TO 7 PM EST SUNDAY FOR ANZ050>052.

&&

NEAR TERM...NORCROSS
SHORT TERM...MIGNONE
LONG TERM...MIGNONE
AVIATION...NORCROSS/MIGNONE
MARINE...NORCROSS/MIGNONE
HYDROLOGY...NORCROSS
Hazardous weather outlook, Jan 11, 5:21 AM EST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
521 AM EST SAT JAN 11 2014

MEZ001>004-121200-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-
521 AM EST SAT JAN 11 2014

...FREEZING RAIN ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ005-006-010-011-031-121200-
NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-
CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
521 AM EST SAT JAN 11 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND NORTHERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ015>017-029-030-121200-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
521 AM EST SAT JAN 11 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...
...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST
SUNDAY...
...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.
   HIGH WIND WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ032-121200-
NORTHERN WASHINGTON-
521 AM EST SAT JAN 11 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...
...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-121200-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
521 AM EST SAT JAN 11 2014

...GALE WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NORCROSS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

15 winter weather. Local standard time, as filed.

Winter Weather, Northern Penobscot

When
January 11, 7:30 AM EST to 3:30 PM EST
Where
Northern Penobscot forecast zone
Reported by
ASOS
Coordinates
45.401, -68.649 (the zone’s center; the record gives no point)

Freezing rain produced very hazardous driving conditions which contributed to accidents.

Winter Weather, Southeast Aroostook

When
January 11, 7:30 AM EST to 3:30 PM EST
Where
Southeast Aroostook forecast zone
Reported by
ASOS
Coordinates
46.659, -68.599 (the zone’s center; the record gives no point)

Freezing rain produced very hazardous driving conditions which contributed to accidents.

Winter Weather, Central Piscataquis

When
January 11, 7:30 AM EST to 3:30 PM EST
Where
Central Piscataquis forecast zone
Reported by
ASOS
Coordinates
45.837, -69.284 (the zone’s center; the record gives no point)

Freezing rain produced very hazardous driving conditions which contributed to accidents.

Winter Weather, Central Penobscot

When
January 11, 7:30 AM EST to 3:30 PM EST
Where
Central Penobscot forecast zone
Reported by
ASOS
Coordinates
45.401, -68.649 (the zone’s center; the record gives no point)

Freezing rain produced very hazardous driving conditions which contributed to accidents.

Winter Weather, Southern Piscataquis

When
January 11, 7:30 AM EST to 3:30 PM EST
Where
Southern Piscataquis forecast zone
Reported by
ASOS
Coordinates
45.837, -69.284 (the zone’s center; the record gives no point)

Freezing rain produced very hazardous driving conditions which contributed to accidents.

Winter Weather, Interior Hancock

When
January 11, 7:30 AM EST to 11:30 AM EST
Where
Interior Hancock forecast zone
Reported by
ASOS
Coordinates
44.563, -68.368 (the zone’s center; the record gives no point)

Freezing rain produced very hazardous driving conditions which contributed to accidents.

Winter Weather, Central Washington

When
January 11, 7:30 AM EST to 11:30 AM EST
Where
Central Washington forecast zone
Reported by
ASOS
Coordinates
44.970, -67.609 (the zone’s center; the record gives no point)

Freezing rain produced very hazardous driving conditions which contributed to accidents.

Winter Weather, Coastal Hancock

When
January 11, 7:30 AM EST to 11:30 AM EST
Where
Coastal Hancock forecast zone
Reported by
ASOS
Coordinates
44.563, -68.368 (the zone’s center; the record gives no point)

Freezing rain produced very hazardous driving conditions which contributed to accidents.

Winter Weather, Coastal Washington

When
January 11, 7:30 AM EST to 11:30 AM EST
Where
Coastal Washington forecast zone
Reported by
ASOS
Coordinates
44.970, -67.609 (the zone’s center; the record gives no point)

Freezing rain produced very hazardous driving conditions which contributed to accidents.

Winter Weather, Northern Washington

When
January 11, 7:30 AM EST to 11:30 AM EST
Where
Northern Washington forecast zone
Reported by
ASOS
Coordinates
44.970, -67.609 (the zone’s center; the record gives no point)

Freezing rain produced very hazardous driving conditions which contributed to accidents.

Winter Weather, Southern Penobscot

When
January 11, 7:30 AM EST to 1:30 PM EST
Where
Southern Penobscot forecast zone
Reported by
ASOS
Coordinates
45.401, -68.649 (the zone’s center; the record gives no point)

Freezing rain produced very hazardous driving conditions which contributed to accidents.

Winter Weather, Northwest Aroostook

When
January 11, 9:30 AM EST to 5:30 PM EST
Where
Northwest Aroostook forecast zone
Reported by
ASOS
Coordinates
46.659, -68.599 (the zone’s center; the record gives no point)

Freezing rain produced very hazardous driving conditions which contributed to accidents.

Winter Weather, Northeast Aroostook

When
January 11, 9:30 AM EST to 3:30 PM EST
Where
Northeast Aroostook forecast zone
Reported by
ASOS
Coordinates
46.659, -68.599 (the zone’s center; the record gives no point)

Freezing rain produced very hazardous driving conditions which contributed to accidents.

Winter Weather, Northern Somerset

When
January 11, 9:30 AM EST to 3:30 PM EST
Where
Northern Somerset forecast zone
Reported by
ASOS
Coordinates
45.514, -69.959 (the zone’s center; the record gives no point)

Freezing rain produced very hazardous driving conditions which contributed to accidents.

Winter Weather, Northern Piscataquis

When
January 11, 9:30 AM EST to 3:30 PM EST
Where
Northern Piscataquis forecast zone
Reported by
ASOS
Coordinates
45.837, -69.284 (the zone’s center; the record gives no point)

Freezing rain produced very hazardous driving conditions which contributed to accidents.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maine in 2014Every state in 2014This day in weather historyWarnings in Maine, January 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 495721, 495722, 495723, 495724, 495725, 495726, 495727, 495728, 495729, 495730, 495731, 495717, 495718, 495719, 495720.